MathSciNet Relay Station
MathSciNet bibliographic data
MR315367 44A25 (43A22 47G05)
Torchinsky, Alberto Singular integrals in the spaces $\Lambda (B,\,X)$. Bull. Amer. Math. Soc. 78 (1972), 1015–1019.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement